Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from brain tuberculoma, headaches, fever, body pain. Treatment?

Hello.. sir before three years i was suffer from brain tuberculomas after diagnosis i had completed 18 month treatment on it but now agains some difficultise like Headake and fever during morning is begining againg. so please give me sugest me treatment.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
You should get to your doctor immediately for more studies. You may be suffering from a reactivation of your previous tuberculomas and require another round of treatments. You should not delay, even if the headaches get better, especially if you are inclined to take analgesics OTC because they very well may slow down the headaches but they won't do anything for the bacillus infection if it is reactivated. Good luck.

I'd appreciate your best STAR RATING if I've given you useful information.
Answered: Thu, 9 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor